Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Corrigendum to “Surjectivity of partial differential operators on ultradistributions of Beurling type in two dimensions” (Studia Math. 201 (2010), 87–102)

Tom 253 / 2020

Thomas Kalmes Studia Mathematica 253 (2020), 215-218 MSC: Primary 35E10, 46F05, 46F10. DOI: 10.4064/sm200129-24-2 Opublikowany online: 3 March 2020

Streszczenie

As was pointed out by G. Hoepfner and D. Jornet, the proof of Lemma 3.3 in the paper of the title is incorrect. Nevertheless, the statement of the lemma holds true, as is shown in the present corrigendum.

Autorzy

  • Thomas KalmesFaculty of Mathematics
    Technische Universität Chemnitz
    09107 Chemnitz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek